, Volume 77, Issue 1-2, pp 133-145

Invariance equation for generalized quasi-arithmetic means

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary.

In this paper, the invariance equation $$(\varphi_{1} + \varphi_{2})^{-1} (\varphi_{1}(x) + \varphi_{2}(y)) + (\psi_{1} + \psi_{2})^{-1}(\psi_{1}(x) + \psi_{2}(y)) = x + y$$ is solved under four times continuous differentiability of the unknown functions φ1, φ2, ψ1, ψ2.

This research was supported by the Hungarian Research Fund (OTKA) Grant Nos. K-62316, NK-68040.